MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20980
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Bacteremia (4846)
Date of Event 08/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product sterility issues were identified.Investigation/dhr review confirmed that the disposable products utilized in this case were sterilized per procedure and met sterility requirements.Infections a documented perioperative risk for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.
 
Event or Problem Description
According to a remaster sae form, it was reported that a patient experienced a fever of unspecified origin and rapid change in mental status on (b)(6) 2025 after a litt procedure on (b)(6) 2025.This event was deemed as a serious reportable adverse event since the treating physician determined the event was possibly related to the litt procedure and required a new hospitalization and surgical intervention.Patient was sent to an outside hospital where blood cultures were taken (later growing serratia).Brain mri was obtained; ablation cavity overall looks fairly similar to postoperative scan, though there are small amounts of diffusion restriction overlying the frontal lobe.On (b)(6) 2025, it was observed that overall, the patient's mental status improved since diagnosis while on antibiotics; however, mental status continues to wax and wean.Repeat brain mri was obtained demonstrating concern for progressive intracranial infection.The patient underwent a surgical washout with cultures and was provided medication including steroids.
 
Event or Problem Description
According to a remaster sae form, it was reported that a patient experienced a fever of unspecified origin and rapid change in mental status on (b)(6) 2025 after a litt procedure on (b)(6) 2025.This event was deemed as a serious reportable adverse event since the treating physician determined the event was possibly related to the litt procedure and required a new hospitalization and surgical intervention.Patient was sent to an outside hospital where blood cultures were taken (later growing serratia).Brain mri was obtained; ablation cavity overall looks fairly similar to postoperative scan, though there are small amounts of diffusion restriction overlying the frontal lobe.On (b)(6) 2025, it was observed that overall, the patient's mental status improved since diagnosis while on antibiotics; however, mental status continues to wax and wean.Repeat brain mri was obtained demonstrating concern for progressive intracranial infection.The patient underwent a surgical washout with cultures and was provided medication including steroids.On 15oct2025, additional information from the remaster sae was retrieved during a remaster safety committee meeting, during which the treating physician confirmed that the event was determined to be a non-neurological bacteremia or sepsis.On post-study procedure day 39 ((b)(6) 2025), the patient was discharged from the inpatient rehabilitation facility to a subacute rehabilitation facility in a stable condition, with plans of continuing pt, ot, and st.She was still noting headaches and was experiencing impairment in gait and cognition/communication skills.On post-study procedure day 51 ((b)(6) 2025), infectious disease noted that the patient would continue receiving iv antibiotics to address the infection.The event was indicated as ongoing at study exit on (b)(6) 2025.
 
Additional Manufacturer Narrative
No product sterility issues were identified.Investigation/dhr review confirmed that the disposable products utilized in this case were sterilized per procedure and met sterility requirements.Infections are documented perioperative risks for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.No malfunction was alleged; therefore, no device evaluation was performed.This supplementary is being submitted to capture the additional information received from the event.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key22977415
Report Number3009970070-2025-00011
Device Sequence Number18499284
Product Code GEX
UDI-Device Identifier00816589021080
UDI-Public00816589021080
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20980
Device Catalogue NumberNB102
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown